# SDR 04FDEA03437

- Difficulty date: December 17, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-100
- Aircraft serial: 19147
- Aircraft time: 52,399 hours, 39,287 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CREW COMPARTMENT LEFT SIDE AT FS 227.8 FRAME HAS 2 EACH AREAS OF CORROSION ABOVE AND BELOW OXYGEN PANEL.  REMOVED DAMAGE AREA IAW SRM 51-40-2, MADE NEW WEB FROM 7075-T6  .125C BATCH 0000828965 & DOUBLER MADE FROM 7075-T6  .160C  BATCH 0000687676 IAW SRM 51-40-2.  INSTALLED NEW WEB & DOUBLER IAW SRM 51-30-2.
